It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anonymous on March 17, 2000 at 20:26:50:

Hi. I hope someone can help me. I'm desperate. In 1998, I had surgery after terrible pain and was given Lortab to relieve it. Two more surgeries in 1999 and 2000 and was given more Lortab for pre-op and post-op pain. I've been on it on and off during that time, but have been on it regularly now for 10 months. When I run out, I get panicky, anxious, and all I think about is how to get more pills. I am so desperate to get off these damn pills--please HELP me! I am scared to death about withdrawal symptoms, I thought maybe I could wean myself off the pills. Detox is not an option for me because I don't want anyone to know. They (my family) would be so disappointed in me. I DO NOT want my kids to know about my addiction. Luckily, I was able to confide in my husband and he is VERY supportive. I did feel relief after talking to him, he is such a wonderful person! Can I kick this on my own? Is slow weaning an option that I could do at home? How long is withdrawal and how bad is it? Any help would be appreciated. I am so desperate, I just want off these pills! I am not in pain anymore, I don't need these pills anymore, and I'm afraid of what these pills will do to my liver or other body functions. I stay constipated also. Please reply to this message, my email is moongirl1972_2000@yahoo.com
Or, post to this message board. God bless, and thanks in advance for any advice you can offer! Please help me.
--Anonymous out of fear of being discovered

Follow Ups

All times are GMT -7. The time now is 05:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!